Hiroshima Mathematical Journal

A uniqueness result on some differential polynomials sharing 1-points

Abhijit Banerjee

Full-text: Open access

Abstract

We study the uniqueness of meromorphic functions when two nonlinear differential polynomials generated by two meromorphic functions share the same simple and double $1$-points and improve an earlier result given by Fang-Fang and a recent result of Lahiri-Mandal.

Article information

Source
Hiroshima Math. J., Volume 37, Number 3 (2007), 397-408.

Dates
First available in Project Euclid: 17 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1200529810

Digital Object Identifier
doi:10.32917/hmj/1200529810

Mathematical Reviews number (MathSciNet)
MR2376726

Zentralblatt MATH identifier
1152.30023

Subjects
Primary: 30D35: Distribution of values, Nevanlinna theory

Keywords
Meromorphic functions uniqueness nonlinear differential polynomials shared set

Citation

Banerjee, Abhijit. A uniqueness result on some differential polynomials sharing 1-points. Hiroshima Math. J. 37 (2007), no. 3, 397--408. doi:10.32917/hmj/1200529810. https://projecteuclid.org/euclid.hmj/1200529810


Export citation